# SDR ASAA2013061295093

- Difficulty date: June 12, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 23,939 hours, 7,193 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000, INTERROGATED THE FMC CDU FOR ENGINE FAULTS, FAULT CODE 73-20052 WAS ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED EEC TEST NO DEFECTS NOTED IAW MM 73-21-00.
